# SDR DALA12003933130

- Difficulty date: July 21, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,105 hours, 13,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M1 CHECK AT BFM, INSPECTION REPORTED A DENT ON THE RT FUSELAGE SKIN AT FR 14, JUST BELOW STR 38R.   FOUND TO BE OUT OF LIMITS PER SRM ER/A 503868-14 SECT.
